Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/446
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: A note on antiplane deformations of inhomogeneous elastic materials
Author: Clements, D.
Kusuma, J.
Ang, W.
Citation: International Journal of Engineering Science, 1997; 35(6):593-601
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Issue Date: 1997
ISSN: 0020-7225
Statement of
Responsibility: 
David L. Clements, J. Kusuma and W.T. Ang
Rights: © 1997 Elsevier Science Ltd.
RMID: 0030006782
DOI: 10.1016/S0020-7225(96)00097-3
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.